Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012, Article ID 736394, 16 pages
http://dx.doi.org/10.1155/2012/736394
Research Article

Computational Modeling of Microabscess Formation

1Graduate Program in Computational Modeling, UFJF, Rua José Lourenço Kelmer s/n, Campus Universitário, Bairro São Pedro, 36036-900 Juiz de Fora, MG, Brazil
2Graduate Program in Biological Sciences, UFJF, Rua José Lourenço Kelmer s/n, Campus Universitário, Bairro São Pedro, 36036-900 Juiz de Fora, MG, Brazil

Received 29 June 2012; Revised 28 August 2012; Accepted 5 September 2012

Academic Editor: Vladimir Brusic

Copyright © 2012 Alexandre Bittencourt Pigozzo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexandre Bittencourt Pigozzo, Gilson Costa Macedo, Rodrigo Weber dos Santos, and Marcelo Lobosco, “Computational Modeling of Microabscess Formation,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 736394, 16 pages, 2012. https://doi.org/10.1155/2012/736394.